U.S. doctors online nowAsk doctors free
United Kingdom
A 27-year-old female asked:

Is 50 mg tramadol safe to take if in the past 60 mg of codeine made me feel breathless, and abnormal ecg changes. i had to be monitored in hospital in case i went into a dangerous arrhythmia?

2 doctor answers2 doctors weighed in
Dr. Hiep Le
Dr. Hiep Leanswered
Nephrology and Dialysis 43 years experience
Tramadol is not a narcotic drug so you can take tramadol when you are allergic to a narcotic, i.e. opioid-derivative drug.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Silviu Pasniciuc
Internal Medicine 28 years experience
Tramadol has its share of potential side effects and drug-drug interactions, having your physician’s input and trying to account for all details such as reason for why taking tramadol, other known conditions and treatment taken would give you the best chance to avoid another hospital stay.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 27, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.